# SDR UPS06446576

- Difficulty date: March 14, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 2090
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2090-2110 LBL 66 TIE DOWN TRACK FLANGE FOUND CORROSION.  CORROSION BLEND OUT 0.035" BY 1" BY 1.5" EXCEED SRM 53-10-01 FIG 1 LIMITS, BS 2070 TO BS 2150 LBL 66 TIE DOWN TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A.
